Repositorio de producción científica de la Universidad de Sevilla

On universality of composition operators in several variables

Mostrar el registro sencillo del ítem

dc.creator Bonilla Ramírez, Antonio Lorenzo es
dc.creator Calderón Moreno, María del Carmen es
dc.date.accessioned 2016-06-02T07:13:33Z
dc.date.available 2016-06-02T07:13:33Z
dc.date.issued 2001
dc.identifier.citation Bonilla Ramírez, A.L. y Calderón Moreno, M.d.C. (2001). On universality of composition operators in several variables. Houston Journal of Mathematics, 27 (4), 907-918.
dc.identifier.issn 0362-1588 es
dc.identifier.uri http://hdl.handle.net/11441/41793
dc.description.abstract In this paper we characterize the universality of a sequence of composition operators generated by automorphisms of the N-dimensional unit polydisc DN, on Hardy spaces of DN . In addition, we provide suitable conditions for the universality of partial derivative-composition operators in certain spaces X of holomorphic functions in DN and the N-dimensional unit ball. Our theorems improve or extend earlier ones due to Bourdon and Shapiro, Herzog, León, Bernal and the authors, among others. es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.description.sponsorship Consejería de Educación (Gobierno de Canarias) es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher University of Houston es
dc.relation.ispartof Houston Journal of Mathematics, 27 (4), 907-918.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject N-dimensional unit ball and unit polydisc es
dc.subject composition operator es
dc.subject partial derivative operator es
dc.subject universal function es
dc.subject Seidel-Walsh theorem es
dc.subject Hardy spaces es
dc.subject properly discontinuous action es
dc.title On universality of composition operators in several variables es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB98-0444 es
dc.relation.projectID PI1999/105 es
dc.relation.projectID PB96-1348 es
idus.format.extent 12 p. es
dc.journaltitle Houston Journal of Mathematics es
dc.publication.volumen 27 es
dc.publication.issue 4 es
dc.publication.initialPage 907 es
dc.publication.endPage 918 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41793
Tamaño: 210.1Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem